... after I started taking it
27 Nov 2009
No, Procrit should not reduce your kidney function.
- Procrit Information for Consumers
- Procrit Information for Healthcare Professionals (includes dosage details)
- Side Effects of Procrit (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a vial of procrit that was used for one injection. I accidentally opened up another vial and used it up, and then found the first vial. Do I ...
1 answer • 23 Jul 2010
I ahe a kidney disease and by taiking iron tablets I became constipated, can psyllium be ggod for me
can psyllium be good for me i am taking iron daily, vitamin c 1000 daily,b12 inyectable every two weeks, a shoot of procrit every 3 weeks.take a full ...
1 answer • 17 Aug 2010
I am 13 weeks in hep-c treatment and began using procrit about week 11. during week 12 I began suffering with relentless itchy burning skin over my ...
1 answer • 25 Mar 2012
my husband is having severe kidney pain.He took sulfameth about a month ago and had a severe allergic reaction. Can it affect him after a month?
3 answers • 2 Jul 2013